Access count of this item: 71

Files in This Item:
File Description SizeFormat 
1716-06.pdf1.18 MBAdobe PDFView/Open
Title: FINITE TYPE INVARIANTS OF STRING LINKS AND THE HOMFLYPT POLYNOMIAL OF KNOTS (Intelligence of Low-dimensional Topology)
Authors: MEILHAN, JEAN-BAPTISTE
YASUHARA, AKIRA
Author's alias: 安原, 晃
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1716
Start page: 53
End page: 63
URI: http://hdl.handle.net/2433/170314
Appears in Collections:1716 Intelligence of Low-dimensional Topology

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.